# SDR QXEA2013100701414

- Difficulty date: September 23, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 25,037 hours, 25,668 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 16 RT INBD AT Y9.25 BETWEEN BS 670 AND 790,  FOUND OUT OF LIMITS. REPLACED SEAT TRACK REF SRM 53-42-05.
